# SDR UPS205570

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, COCKPIT EMERGENCY EXIT LIGHT LOOSE.  COCKPIT EMERGENCY EXIT LIGHT SECURING CLAMPS ADJUSTED ASSY RESECURED AND TESTED SERVICEABLE AS PER MM 33-50-01.
